Translator Disclaimer
October 2010 Scaling limit for the Derezi\'nski-G\'erard model
Atsushi OHKUBO
Hokkaido Math. J. 39(3): 261-290 (October 2010). DOI: 10.14492/hokmj/1288357970

Abstract

We consider a scaling limit for the Derezi\'nski-G\'erard model. We derive an effective potential by taking a scaling limit for the total Hamiltonian of the Derezi\'nski-G\'erard model. Our method to derive an effective potential is independent of whether or not the quantum field has a nonnegative mass. As an application of our theory developed in the present paper, we derive an effective potential of the Nelson model.

Citation

Download Citation

Atsushi OHKUBO. "Scaling limit for the Derezi\'nski-G\'erard model." Hokkaido Math. J. 39 (3) 261 - 290, October 2010. https://doi.org/10.14492/hokmj/1288357970

Information

Published: October 2010
First available in Project Euclid: 29 October 2010

zbMATH: 1227.81223
MathSciNet: MR2743825
Digital Object Identifier: 10.14492/hokmj/1288357970

Subjects:
Primary: 81T10

Rights: Copyright © 2010 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.39 • No. 3 • October 2010
Back to Top